MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM PLASMA SPRAYED; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM PLASMA SPRAYED; HIP COMPONENT
Model Number PHA00264
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient had corrosion of the profemur® plus cocr modular neck where it is joined to the profemur® plasma z femoral stem additional the patient is now scheduled to have his right hip revised on (b)(6) 2022, by dr.In (b)(6) 2021 plaintiff developed adverse symptoms including, but not limited to, progressively worsening pain in and around his hip joints.In (b)(6) 2021 an mri demonstrated large fluid filled collections over both of plaintiff's hips.In (b)(6) 2021 laboratory tests also revealed that plaintiffs cobalt and chromium levels in his blood were significantly elevated.

Brand Name
PROFEMUR® Z STEM PLASMA SPRAYED
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14377991
Report Number3010536692-2022-00182
Device Sequence Number2007591
Product Code LPH
UDI-Device IdentifierM684PHA002641
UDI-PublicM684PHA002641
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00264
Device Catalogue NumberPHA00264
Device Lot Number009908896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale